# SDR ASAA2016081317678

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 1,628 hours, 498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037710ATS
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS COVER FOR EXIT SIGN BY REAR LAV IS MISSING.  ACFT GROUNDED.  REPLACED THE COVER.
